MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 426-1201X
Medical Device Problem Codes Material Rupture (1546); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned to the manufacturer for evaluation.Therefore, the investigation is confirmed for the reported balloon rupture, and material deformation.The root cause could not be determined based upon the available information.The device is labeled for singe use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 426-1201x pta balloon dilatation catheter allegedly experienced material rupture and material deformation.The information was received from a single source.One patient was involved with no reported patient injury.The patient age, weight and gender was not provided.

Brand Name
SLEEK OTW PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10718986
Report Number9616666-2020-00099
Device Sequence Number1138953
Product Code DQY
UDI-Device Identifier00801741133497
UDI-Public(01)00801741133497
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number426-1201X
Device Catalogue Number426-1201X
Device Lot NumberCMCX0472
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/22/2020
Patient Sequence Number1